It is not a secret that certain medications deplete some of the vital nutrients in your body. In fact, this nutritional imbalance is the reason for some of the side effects you experience while taking certain Nutrient Deficiency. Sometimes the side effects are mild and will resolve after naturally. At other times it may be so severe that your physician will recommend a change in your medication.

Using most medications for a short period will likely not lead to nutrient deficiency. Problems often arise with long-term use. There are different ways your medication can cause nutrient depletion and one of them is by lowering the ability of the body to absorb nutrients from dietary sources. EVEN affirmed that the best way to combat this problem is by using supplements.

Nutrient Deficiency with cholesterol-lowering drugs

Sadly, some people have to rely on medication like statin for survival. However, this drug interferes with the natural process for the production of coenzyme Q10 (CoQ10). This coenzyme plays a vital role in the preservation of the energy supplies of our cells. The inhibition of CoQ10 by statins can lead to several health problems including;

  • Congestive heart failure
  • Decreased protection against cancer and aging
  • Increased lipid levels
  • Tiredness
  • Loss of cognitive function

There are studies that have reported that statins can decrease CoQ10 by up to 54%. However, this seems to be dose-dependent. Other classes of cholesterol-lowering medications can lead to a severe loss of essential vitamins and minerals in the body.

Nutrient Deficiency with Birth Control Pills

Oral contraceptives are usually composed of hormones. Why they are effective in preventing a woman from taking-in, long-term use can lead to severe depletion of various nutrients in the body.

Some of the nutrients that are leached out of the body during the use of oral contraceptives include Vitamins B1, B2, B3, B6, B9, B12, Vitamin C and E, Magnesium, Selenium, and Zinc. There is a long list of health problems that may arise as a result of the deficiency of these nutrients. They include;

  • Depression
  • Memory loss
  • Muscle weakness
  • Irritability
  • Acne, scaly skin, and various other skin problems
  • Dry mucous membranes
  • Increased risk of cardiovascular diseases
  • Weakened immune systems

The list goes on and on. It may be a good idea to ask your physician ahead of time if your medication is likely to cause nutrient depletion. Also, periodic monitoring of nutrient levels when taking certain drugs over a long period is advised. Patients should not hesitate to report the symptoms they experience when using any medication to their doctor.

Treatment for nutrient deficiency

In some cases, your physician will change your medication in an attempt to stop the depletion of nutrients from the body. However, EVEN affirmed that supplements are one of the best ways of restoring the lost nutrients from the body. The company has two supplements ‘Other Pill’ and ‘Statin Support’.

Other Pill

This is a birth control medication companion. Daily intake of this supplement will provide the body with the right nutrients to counter the loss caused by the medication. One pill of this drug per day has the potential to improve mood, glowing skin, and enhance energy.

Statin Support

Those taking cholesterol-lowering drugs will enjoy a boost in their nutrient deficiency when taking this drug. EVEN affirmed that some of the benefits of statin support include improved muscle health, better digestive health, and a boost in immune system function.

Conclusion

Supplements should never be taken in isolation. It is important to involve your physician and plan your treatment with them. Also, be careful about the type of supplements you buy because the majority of them offer no positive benefits.

Click to rate this post!
[Total: 1 Average: 5]